The Michigan Mathematical Journal

Strong laws of large numbers for weakly correlated random variables.

Russell Lyons

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 35, Issue 3 (1988), 353-359.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003816

Mathematical Reviews number (MathSciNet)
MR978305

Zentralblatt MATH identifier
0684.60025

Digital Object Identifier
doi:10.1307/mmj/1029003816

Subjects
Primary: 60F15: Strong theorems

Citation

Lyons, Russell. Strong laws of large numbers for weakly correlated random variables. Michigan Math. J. 35 (1988), no. 3, 353--359. doi:10.1307/mmj/1029003816. http://projecteuclid.org/euclid.mmj/1029003816.


Export citation